MathSciNet Relay Station
MathSciNet bibliographic data
MR1741522 (2001c:33014) 33C20
Ki, Haseo; Kim, Young-One On the zeros of some generalized hypergeometric functions. J. Math. Anal. Appl. 243 (2000), no. 2, 249–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement